# SDR TRAX200701896

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP, O/B HINGE ARM CENTER BRACKET FOR ATTACHING FLAP FAIRING 697BB, I/B END IS BROKEN OFF.  REMOVED CRACKED BRACKET FOR FLAP FAIRING DUPILCATED PART & TOPCOATED. INSTALLED PART IAW CRJ SRM 51-42-13.
